# SDR DALA13015703154

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 21,147 hours, 11,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DID NOT PASS THE TEST AT THE TIME OF SERVICE CHECK.  FOUND CENTER SEATS RT THREE LIGHTS NOT WORKING.  RESET CENTER BATTERY POWER AND LT FWD BATTERY POWER - OPS CHECKED GOOD - OK FOR SERVICE IAW AMM 33-51.
